On Optimal Locally Repairable Codes with Super-Linear Length

Han Cai, Ying Miao, Moshe Schwartz, Xiaohu Tang

Research output: Contribution to journalArticlepeer-review

37 Scopus citations

Abstract

In this paper, locally repairable codes which have optimal minimum Hamming distance with respect to the bound presented by Prakash et al. are considered. New upper bounds on the length of such optimal codes are derived. The new bounds apply to more general cases, and have weaker requirements compared with the known ones. In this sense, they both improve and generalize previously known bounds. Further, optimal codes are constructed, whose length is order-optimal with respect to the new upper bounds. Notably, the length of the codes is super-linear in the alphabet size.

Original languageEnglish
Article number9020142
Pages (from-to)4853-4868
Number of pages16
JournalIEEE Transactions on Information Theory
Volume66
Issue number8
DOIs
StatePublished - 1 Aug 2020

Keywords

  • Distributed storage
  • Steiner systems
  • locally repairable codes
  • packings

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint

Dive into the research topics of 'On Optimal Locally Repairable Codes with Super-Linear Length'. Together they form a unique fingerprint.

Cite this